New-onset guttate psoriasis secondary to COVID-19.
Аннотация
SARS-CoV-2, the virus that causes coronavirus disease 2019 (COVID-19), is associated with flares of psoriasis in patients with well-documented disease. Both viral infection and medications used for treatment, like hydroxychloroquine, were incriminated. Herein, we report the case of a 25-year-old male patient who presented a first-onset guttate psoriasis following a COVID-19 infection. We have not found previous descriptions of de novo guttate psoriasis post-COVID-19.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.